MathSciNet Relay Station
MathSciNet bibliographic data
MR2407378 82B31 (60H15 60H99)
Vanden-Eijnden, Eric; Westdickenberg, Maria G. Rare events in stochastic partial differential equations on large spatial domains. J. Stat. Phys. 131 (2008), no. 6, 1023–1038.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement